# SDR 96ZZZX4609

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-300
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494711
- Condition: Cracked
- Location: Spoiler
- Component: 65448517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE BEARING RECESS AREA EXTENDING LATERALLY FROM THE RETRACT PRESSURE PORT.  THIS MAY BE CAUSED BY A LACK OF PISTON SNUBBING ACTION DURING GROUND NO-LOAD CONDITIONS.  SUBMITTER RECOMMENDS A RE-DESIGN OF THE HOUSING ASSEMBLY BY STRENGTHENING THE BEARING RECESS AREA AND RESTRICTING SPOILER MOVEMENT DURING NO-LOAD GROUND OPERATIONS.
